# SDR SWAA2015090343491

- Difficulty date: July 21, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737790
- Aircraft serial: 30035
- Aircraft time: 34,079 hours, 23,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, FWD BULKHEAD SUPPORT ANGLE CORRODED RT SIDE, BETWEEN STRINGER 25R TO 26R.  R & R ANGLE IAW SRM.
